# SDR SWAA2022051006053

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT SIGNS AT L2 AND R2 DOORS INOP. / [01] PERFORMED CHARGE OF THE BATTERY PACKS M1672 ; M1673 AND PERFORMED OPERATIONAL TEST ;TEST PASS. REF. TO B 737 AMM 35-51-06-610-602; AMM 33-51-00-710-801.;[02] VERIFIED OP CHECK OK.
